# SDR UIEA2019031703575

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,449 hours, 16,698 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 018550000NBSP
- Part serial: 0776
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L, C, R IRS'S DC FAIL EICAS & LOCAL LIGHT( IRU'S FAILED DUE TO LOSS OF BATTERY CHARGER. REMOVED & REPLACED MAIN SHIP BATTERY & MAIN CHARGER IAW AMM 24-31-01 & 24-31-02. OPS CHECKED NORMAL..     CHARGER OFF PART: (S/N: 0776, P/N:   S282T002-6)  )
